| Model Number |
N/A |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
10/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Implanted date: device was not implanted.Explanted date: device was not explanted.(b)(6).The actual device was not returned for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.A review of the device history record of the product code/lot# combination was conducted with no findings.(b)(4).
Event or Problem Description
Terumo medical received an fda medwatch report # mw5090206.The event description states: angio-seal device failed to deploy correctly in artery.
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide the completed investigation results.The actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted.With no return of the actual device, the exact cause of the reported event cannot be definitively determined based on the available information.